# SDR UALA2013010700066

- Difficulty date: January 6, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 44,706 hours, 9,593 cycles
- Engine: Pwa PW4077
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Part number: 314W308013
- Part serial: 3
- Condition: Dented
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO NR 2  NOSE COWL AT 6:00 POSITION.  REPLACED NR 2 NOSE COWL PER AMM.
